After trying to go back to work after being out 6 months, I've had nothing but time on my hands. I will send a message as soon as you answer my friend request. I wish I had work to take time off from.

Hope you find that road to peace... MaryOh Mary of the many numbers! Never thought Id say that as it seemed to help the fibro pain, but Wow! Price wise I can't afford it.

Available for Android and iOS devices.

Both drugs bind to the α2δ subunit of voltage-gated calcium channels in … Liz.Tee your so very welcome, your friendship means a lot to me too. It is best to work with..." Always know you can talk to us here.Thanks Delila for offering your support. I will do my best to take care.Tee, Back when I used Lyrica, I was on a dose similar to yours. I did have a nice time away thank you, I still hold out hope for that wand to work on all of us one day soon. I’m also on vanflaxin . What an odd thing to tell a patient. Keep trying to strecth even tho it hurts. I’m really scared to get off of it, the side effects are really bad I’m told.If you don’t mind my asking, can you share a little more about your diagnosis being treated by Lyrica?My appointment with the psychiatrist isn’t until Jan, along way off. I think your doc gave you a great taper from the Lyrica. just curious. My afternoons are the worst for me. The Nuerodoctor told me to stop the drug (nothing about tapering off). Thank youI’m so sorry to hear of the side effects that you were having with Lyrica – I can certainly understand your wanting to go off of it. I will keep you posted on how things go. Since I am now beginning to loose my teeth from this medication I decided to go off it. He said there is nothing that can be given for the withdrawals you just have to suffer them outIf it were me, I would get a second opinion on that advice. It all just makes me uncomfortable bc I feel like I'm not in control. I agree with the two previous comments. Good Luck, but if it remains an issue I would call the doctor for sure. Back to the family doctor. Please take care of yourself during this transition, if you work take some time off if possible, but don't isolate yourself.

I had been put on Lyrica for 2 months at 300mg per day. That's the part that scares me the most. I'm suffering enough as it is.

Oh no I’m on Lyrica 150 mg. I’m so afraid to get off of this drug. That's my biggest prob right now. It's the rough before the smooth unfortunately. I hate to see whats coming down the road. We comply with the HONcode standard for trustworthy health information -

I found I couldn't take it either as it gave me HBP & water retention of over 25 pounds. Sure feel a lot better off of it! I have her email addy, but haven't contacted her, but am tempted to. It really sucked, My youngest and I were shopping for her school clothes and I got flushed and sat on the floor for awhile, then we made a quick exit from the store because I knew it would trigger a siezure and it did! When I went to my PM doctor, he doubled my dose and I was taking it 2x a day. Ended in the ER for I’ve fluids, nausea medications. Do you have a close family and/or friends that you can talk to when you are feeling bad? I have no medical training or knowledge but know of others that had difficulty tapering off of lyrica and gabapentin … Let me know if you have specific questions that I can help you with. I see an ortho surgeon Tues about my shoulder.

I'm hoping he will do something very soon. we can psych ourselves into or out of almost anything, our minds are powerful things.Hi Tee, sorry that your really suffering at the moment, if I could give you the advice you are looking for and wave my magic want and make you feel better, or at least get you through this quicker I would. You could probably use some good naps anyway at this point. So many of you responded and offered encouragement and support. Has anyone experienced these conditions with coming off this medication.

Slowly weaning off Lyrica is important because you can have symptoms including insomnia, nausea, headache, and diarrhea. Hopefully I’ll get a call before Jan. Thanks for your help. The side effects were and are horrible. To go from 300mg to 600mg/day is a HUGE jump!! Now I have nothing but time on my hands. I have been taking Lyrica 150 mg two times a day for four years for trigeminal nerve neuralgia from shingles. Folding my doctors withdrawal program I became very sick. The afternoons do seem to drag in particular. Hey Brandi, i have friended you so that we can pq each other. She wasn't sure if I should keep on the same level of neurontin as I gradually ramp up on Lyrica I'm really scared to try Lyrica … While I have never taken this med myself, I know from other discussions how important it is to follow a tapering off schedule It is best to allow your doctor to help you develop a plan to taper off this type of med. Will you keep in touch with us and let us know how you are doing?

2 weeks at one cap per day, then 1 every other day for 1 week. Here is my problem. I've one more week on Lyrica, and then I'm done!!! UKMi . But when you get so many people saying the same thing, it must have some truth in those words. It is best to work with...""Hello @cdcc, Teresa (@hopeful33250) is right. I had no side effects at all ! I hope something works for you.